# SDR AALA960123

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 833
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TWO INCHES OF SUPPORT CORRODED, NO PREVIOUS MODS.  REPLACED SECTION OF TRACK PER FS07349.  TST:  54,115.43 HOURS.  CYCLES, 18,537.  (X)
